EconPapers    
Economics at your fingertips  
 

The rate of convergence of continuous fictitious play

Steven Gjerstad ()

Economic Theory, 1995, vol. 7, issue 1, 178 pages

Abstract: The rate of convergence to Nash equilibrium of continuous fictitious play is determined for a generic set of utilities and initial beliefs in 2 þ 2 games. In addition, an example is provided comparing the rate of convergence of discrete fictitious play to the rate for continuous fictitious play. Finally, the convergent dynamic of fictitious play is related to the nonconvergent gradient process dynamic in 2 þ 2 games.

Date: 1997-11-09
Note: Received: June 10, 1994; revised version July 27, 1994
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: The Rate of Convergence of Continuous Fictitious Play (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:7:y:1995:i:1:p:161-178

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joecth:v:7:y:1995:i:1:p:161-178